# SDR FDEA201407221918

- Difficulty date: July 22, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE MAIN FLAP OTBD CARRIAGE FWD MOUNT SUPPORT, FOUND ONE  LOCK FASTENER BROKEN & TWO LOCK FASTENERS LOOSE.  REPAIRED IAW EA F-5750-T0312509.  REPAIR CLASSIFIED AS MINOR.
